Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 124, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 27, 2005, 4:00 PM EDT for Knott County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2005, 4:00 PM EDT (20:00 UTC)
- Expired
- Jul 27, 2005, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Knott County, KY
The radar
The Jackson,KY radar (KJKL), 43 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:02 PM EDT | TSTM WND DMG | 5 N Hindman, KY | LARGE LIMBS DOWN NEAR VEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 272000
SVRJKL
KYC119-272030-
/O.NEW.KJKL.SV.W.0124.050727T2000Z-050727T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
400 PM EDT WED JUL 27 2005
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOTT COUNTY IN SOUTHEAST KENTUCKY
* UNTIL 430 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
YELLOW MOUNTAIN...OR ABOUT NEAR HINDMAN...AND MOVING EAST AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BETTY...HOLLYBUSH AND 6 MILES NORTH OF KITE BY 405 PM EDT
DEMO...RAVEN AND TOPMOST BY 410 PM EDT
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3748 8303 3750 8295 3747 8292 3746 8284
3741 8283 3742 8277 3739 8276 3738 8277
3734 8277 3731 8299
$$
ABE2 follow-up statements
000
WWUS53 KJKL 272013
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
412 PM EDT WED JUL 27 2005
KYC119-272030-
/O.CON.KJKL.SV.W.0124.000000T0000Z-050727T2030Z/
KNOTT KY-
412 PM EDT WED JUL 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EDT FOR
KNOTT COUNTY...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RAVEN...OR ABOUT 11 MILES NORTHEAST OF HINDMAN...MOVING
EAST AT 35 MPH.
RAVEN AND TOPMOST ARE IN THE PATH OF THIS STORM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3748 8293 3748 8291 3747 8286 3746 8284
3741 8283 3742 8277 3739 8276 3738 8277
3728 8273 3728 8289
$$
PELTON000
WWUS53 KJKL 272029
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
428 PM EDT WED JUL 27 2005
KYC119-272038-
/O.EXP.KJKL.SV.W.0124.000000T0000Z-050727T2030Z/
KNOTT KY-
428 PM EDT WED JUL 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR KNOTT COUNTY EXPIRES AT 430
PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
LAT...LON 3748 8293 3748 8291 3747 8286 3746 8284
3741 8283 3742 8277 3739 8276 3738 8277
3728 8273 3728 8289
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:02 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 27, 3:02 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 302 PM EDT WED JUL 27 2005 .DISCUSSION... THUNDERSTORMS HAVE DEVELOPED AHEAD OF APPROACHING COLD FRONT...AND HAVE STARTED ISSUING WARNINGS...BUT NO GROUND TRUTH REPORTS AS OF YET. COLD FRONT EXTENDS FROM WEST OF HTS TO JUST SOUTHEAST OF LEX AND BWG. CURRENT TIMING PLACES FRONT SOUTHEAST OF FORECAST AREA JUST AFTER 00Z...WITH THUNDERSTORMS EXITING AREA BY 00Z. SHOWERS ARE ALSO BEHIND FRONT...SO WILL KEEP CHANCE POPS IN FOR THE NORTH PART OF FORECAST AREA ALSO. HAVE ONLY KEPT THUNDER IN THE GRIDS AHEAD OF THE FRONT...BUT WILL KEEP SHOWER CHANCES BEHIND THE FRONT. FRONT STALLS TO OUR SOUTH...AND WILL KEEP CHANCE POPS OVER SOUTHEAST HALF OF FORECAST AREA ON THURSDAY AND THEN OVER THE FAR SOUTHEAST ON FRIDAY. WILL NEED TO CONTINUE WITH SLIGHT CHANCE POPS OVER THE EXTREME SOUTHEAST THROUGH THE WEEKEND. && .PREV DISCUSSION... 928 AM EDT WED JUL 27 2005 IN THE PROCESS OF UPDATING FORECASTS TO INCREASE HIGH TEMPERTURES FOR TODAY. 13Z TEMPERATURES WERE ALREADY RUNNING NEAR FORECAST HIGHS IN NORTHERN AREAS...WITH FLEMINGSBURG COOP REPORTING A CURRENT TEMPERATURE OF 84. HTS WV REPORTING 83. SATELLITE SHOWS CLOUDS WILL BE INCREASING AND TEMPERATURES SHOULD BE PREVENTED FROM GETTING TOO FAR OUT OF HAND. HOWEVER HAVE INCREASED TEMPERATURES AROUND 5 DEGREES OR SO ACROSS THE ENTIRE FORECAST AREA. 452 AM EDT WED JUL 27 2005 SHORT TERM (TODAY THROUGH FRIDAY NIGHT)... LATEST SURFACE ANALYSIS SHOWS A COLD FRONT STRETCHED FROM NORTHERN OHIO THROUGH CENTRAL INDIANA DOWN THROUGH TEXAS. TEMPERATURES ARE IN THE UPPER 70S AND DEWPOINTS ARE IN THE LOWER 70S AHEAD OF THE FRONT...WHILE TEMPERATURES ARE IN THE LOWER 60S AND DEWPOINTS ARE IN THE LOWER TO MIDDLE 50S BEHIND THE FRONT. PER HPC...LEANED TOWARDS THE GFS. GFS SEEMS TO HAVE A BETTER HANDLE ON THE SURFACE AND 850 FRONTS. THE GFS SHOWS PRECIP LINGERING THROUGH THURSDAY NIGHT WHILE THE NAM PUSHES THE FRONT AND PRECIP THROUGH BY THURSDAY MORNING AND SHOWS A FEW STABLE WAVES DEVELOPING ALONG THE STALLED FRONT BRINGING KEEPING A SLIGHT CHANCE OF PRECIP IN FAR SOUTHEASTERN KY THROUGH THE WEEKEND. RELIEF FROM THE HEAT WILL BEGIN TODAY...AS CLOUDS AND PRECIPITATION SPREAD INTO THE CWA. STILL EXPECT SOUTHERN PORTIONS OF THE CWA TO REACH CLOSE TO THE 90 DEGREE MARK THIS AFTERNOON. THE COLD FRONT WILL SLOWLY PUSH INTO THE AREA LATE TODAY INTO TONIGHT...AS A SHORT WAVE HELPS PUSH THE FRONT SOUTHWARD. SEVERE POTENTIAL IS LIMITED TODAY...WITH SOUNDINGS SHOWING ONLY SHOWING SLIGHTLY UNSTABLE AIR AND WEAK UPPER LEVEL SUPPORT. LOCALLY HEAVY RAIN REMAINS POSSIBLE WITH PW/S AROUND 2 INCHES. THE 850 FRONT WILL SLOWLY PUSH THROUGH ON THURSDAY. KEPT A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE SOUTHERN PORTIONS OF THE CWA...WITH THE FRONT STALLED JUST SOUTH OF THE CWA. ONLY CHANGE TO THE EXTENDED WAS TO BUMP UP CLOUD COVER ALONG THE SOUTHEASTERN PORTIONS OF THE CWA...WITH THE BOUNDARY REMAINING SOUTH AND EAST OF THE AREA. FOR TEMPERATURES...LEANED CLOSER TO THE FWC NUMBERS FOR HIGHS TODAY...AS CLOUDS AND PRECIP WILL BE SLOW TO MOVE INTO THE AREA. MAV NUMBERS ARE COOLER FOR THURSDAY AND FRIDAY. LEANED CLOSER TOWARDS THE MAV NUMBERS EXPECTING THE FRONT TO LINGER IN THE AREA. PREVIOUS GRIDS WERE IN GOOD SHAPE...BASICALLY ONLY MADE A FEW TWEAKS TO BUMP UP TEMPS A DEGREE OR TWO TODAY AND TONIGHT. 706 PM EDT TUE JUL 26 2005 HEAT INDICES BELOW ADVISORY CRITERIA AND WILL LET THE HEAT ADVISORY EXPIRE AT 8 PM. WILL UPDATE NPW...ZFP...AND HWO SHORTLY BEFORE 8 PM TO REFLECT THIS. AT THIS TIME DO NOT PLAN ANY SIGNIFICANT CHANGES TO THE GRIDS THAT WOULD IMPACT THE PUBLIC FORECASTS. HOWEVER TRENDS INDICATE THAT SHOWER AND THUNDERSTORMS CHANCES MAY BE DIMINISHING FOR TONIGHT OR AT THE VERY LEAST BE SLIGHTLY SLOWER TO ARRIVE. CONVECTION OVER NORTH INDIANA AND NORTH OHIO CONTINUES TO MOVE EAST NORTHEAST. LATEST SURFACE ANALYSIS SHOWS FRONT OVER ILLINOIS AND INDIANA FROM JUST NORTH OF A LINE FROM SAINT LOUIS TO CHAMPAIGN TO SOUTH BEND WITH WAVE ALONG FRONT LOCATED NEAR CHAMPAIGN ILLINOIS. THE FRONT AND WAVE ARE SLOWER/FURTHER NORTH THAN FORECAST BY THE 18Z RUNS OF THE NAM AND GFS. FOR RIGHT NOW WILL LEAVE POPS AS IS FOR TONIGHT...WITH 20 POPS OVER MOST OF FORECAST AREA...AND SLIGHTLY HIGHER IN THE FAR NORTH. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SBH
Hazardous weather outlook, Jul 27, 6:06 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 606 AM EDT WED JUL 27 2005 KYZ087-088-118-120-281100- BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...HARLAN...MIDDLESBORO...PIKEVILLE... PINEVILLE AND WHITESBURG 606 AM EDT WED JUL 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. LOCALLY HEAVY RAIN MAY CAUSE SOME NUISANCE FLOODING PROBLEMS. ISOLATED THUNDERSTORMS MAY PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON THURSDAY AND AGAIN FROM MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF DAMAGING WINDS...SIGNIFICANT RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. KYZ052-058>060-068-069-079-080-083>086-104-106>117-119-281100- BREATHITT-CLAY-ELLIOTT-ESTILL-FLOYD-JACKSON-JOHNSON-KNOTT-KNOX- LAUREL-LEE-LESLIE-MAGOFFIN-MARTIN-MCCREARY-MENIFEE-MORGAN-OWSLEY- PERRY-POWELL-PULASKI-ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE- INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE... CAMPTON...FRENCHBURG...HAZARD...HINDMAN...HYDEN...INEZ...IRVINE... JACKSON...LONDON...MANCHESTER...MCKEE...MONTICELLO...MOREHEAD... MOUNT VERNON...PAINTSVILLE...PRESTONSBURG...SALYERSVILLE... SANDY HOOK...SOMERSET...STANTON...WEST LIBERTY... WHITLEY CITY AND WILLIAMSBURG 606 AM EDT WED JUL 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. LOCALLY HEAVY RAIN MAY CAUSE SOME NUISANCE FLOODING PROBLEMS. ISOLATED THUNDERSTORMS MAY PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AND AGAIN FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF DAMAGING WINDS...SIGNIFICANT RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. KYZ044-050-051-281100- BATH-FLEMING-MONTGOMERY- INCLUDING THE CITIES OF...FLEMINGSBURG... MOUNT STERLING AND OWINGSVILLE 606 AM EDT WED JUL 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. LOCALLY HEAVY RAIN MAY CAUSE SOME NUISANCE FLOODING PROBLEMS. ISOLATED THUNDERSTORMS MAY PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE EACH DAY AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF DAMAGING WINDS...SIGNIFICANT RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. JM
In the hours before
Local storm report, Jul 27, 2:58 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
258 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 N SOMERSET 37.10N 84.61W
07/27/2005 PULASKI KY COUNTY OFFICIAL
TREES DOWN ON HWY 1247 NORTH OF CITY AND TREES DOWN ON
MARK WELBURN ROAD NEAR SHOTVILLE AREA
&&
BTERRIZZLocal storm report, Jul 27, 3:08 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
308 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 1 E JACKSON 37.56N 83.36W
07/27/2005 0.75 INCH BREATHITT KY TRAINED SPOTTER
MOSTLY PEA SIZE BUT SOME DIME TO PENNY SIZE
&&
BTERRIZZLocal storm report, Jul 27, 3:27 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
327 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG JACKSON 37.56N 83.38W
07/27/2005 BREATHITT KY LAW ENFORCEMENT
ONE TREE DOWN AT KINGS RIDGE SUBDIVISION KNOCKING DOWN
POWER LINE. ONE TREE DOWN AT LAKESIDE SUBDIVISION
PARTIALLY BLOCKING ROAD.
&&
JCARICOLocal storm report, Jul 27, 3:36 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
336 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM LIGHTNING PRESTONSBURG 37.67N 82.77W
07/27/2005 FLOYD KY LAW ENFORCEMENT
LIGHTNING STRUCK A HOUSE AND SET IT ON FIRE. NUMEROUS
POWER OUTAGES IN CITY.
&&
BTERRIZZLocal storm report, Jul 27, 3:37 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
337 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 5 SE PRESTONSBURG 37.64N 82.70W
07/27/2005 0.75 INCH FLOYD KY TRAINED SPOTTER
DIME TO PENNY SIZE HAIL WITH INTENSE LIGHTNING
&&
BTERRIZZThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 2:26 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Powell | 34 min |
| Jul 27, 2:34 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 26 min |
| Jul 27, 2:38 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt | 37 min |
| Jul 27, 2:47 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Owsley | 28 min |
| Jul 27, 2:52 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 23 min |
| Jul 27, 3:10 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin | 44 min |
| Jul 27, 3:15 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt | 46 min |
| Jul 27, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Whitley | 46 min |
| Jul 27, 3:26 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 34 min |
| Jul 27, 3:46 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 21 min |
| Jul 27, 3:48 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 42 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | JKL | Perry | 18 min |
| Jul 27, 4:04 PM EDT | Severe Thunderstorm Warning | JKL | Floyd | 34 min |
| Jul 27, 4:08 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 45 min |
| Jul 27, 4:25 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 41 min |
| Jul 27, 4:35 PM EDT | Severe Thunderstorm Warning | JKL | Letcher | 40 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.